Translator Disclaimer
September 2005 Uncountable dense categoricity in cats
Itay Ben-Yaacov
J. Symbolic Logic 70(3): 829-860 (September 2005). DOI: 10.2178/jsl/1122038916

Abstract

We prove that under reasonable assumptions, every cat (compact abstract theory) is metric, and develop some of the theory of metric cats. We generalise Morley's theorem: if a countable Hausdorff cat T has a unique complete model of density character λ ≥ ω₁, then it has a unique complete model of density character λ for every λ ≥ ω₁.

Citation

Download Citation

Itay Ben-Yaacov. "Uncountable dense categoricity in cats." J. Symbolic Logic 70 (3) 829 - 860, September 2005. https://doi.org/10.2178/jsl/1122038916

Information

Published: September 2005
First available in Project Euclid: 22 July 2005

zbMATH: 1084.03028
MathSciNet: MR2155268
Digital Object Identifier: 10.2178/jsl/1122038916

Keywords: categoricity , compact abstract theories

Rights: Copyright © 2005 Association for Symbolic Logic

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 3 • September 2005
Back to Top